Article
Some Common Fixed Points of Generalized Contractive Mappings on Complex Valued Metric Spaces
Authors
, , and
Abstract
Azam et al. (Numer Funct Anal Optim, 32(3):243–253, 2011) introduced a notion of complex valued metric space and obtained common fixed point result for mappings in such spaces. In this paper, owing the concept of complex valued metric spaces introduced by Azam et al. [6], we obtain sufficient conditions for the existence of common fixed point for a pairs of mappings satisfying generalized contraction involving rational expressions.
Keywords
complex valued metric spaces, common fixed point, contractive type mappings
Citation
Khan, S. U., Arshad, M., Nashine, H. K., & Nazam, M. (2017). Some common fixed points of generalized contractive mappings on complex valued metric spaces. Journal of Analysis & Number Theory, 5(1), 73–80. https://doi.org/10.18576/jant/050111
S. U. Khan, M. Arshad, H. K. Nashine and M. Nazam, “Some common fixed points of generalized contractive mappings on complex valued metric spaces,” Journal of Analysis & Number Theory, vol. 5, no. 1, pp. 73–80, 2017, doi: 10.18576/jant/050111.
Khan SU, Arshad M, Nashine HK, Nazam M. Some common fixed points of generalized contractive mappings on complex valued metric spaces. Journal of Analysis & Number Theory. 2017;5(1):73–80. doi:10.18576/jant/050111.
Khan, S. U., Arshad, M., Nashine, H. K. and Nazam, M. (2017), ‘Some common fixed points of generalized contractive mappings on complex valued metric spaces’, Journal of Analysis & Number Theory, 5(1), pp. 73–80. Available at: https://doi.org/10.18576/jant/050111.
Khan, Sami Ullah, et al. “Some Common Fixed Points of Generalized Contractive Mappings on Complex Valued Metric Spaces.” Journal of Analysis & Number Theory, vol. 5, no. 1, 2017, pp. 73–80. https://doi.org/10.18576/jant/050111.
Khan, Sami Ullah, Muhammad Arshad, Hemant Kumar Nashine, and Muhammad Nazam. “Some Common Fixed Points of Generalized Contractive Mappings on Complex Valued Metric Spaces.” Journal of Analysis & Number Theory 5, no. 1 (2017): 73–80. https://doi.org/10.18576/jant/050111.
Export citation
Published by: Engineering Journals


